# SDR DALA2022050303105

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 70,041 hours, 9,214 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 O2 MASK AT 50CDG HOSE DAMAGED IN CLAMP. CORRECTIVE ACTION: O2 MASK REPLACED AS REQUIRED. (8660653)
